# SDR AWXA200600257

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,465 hours, 22,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,603 hours, 4,271 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE, CIDS FAULTED THE AFT CABIN EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
